# SDR QXEA0101907

- Difficulty date: November 12, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Dhav DHC8*
- Aircraft serial: 4049
- Aircraft time: 601 hours, 695 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT NACELLE FINGER NAIL MOUNTING HOLES AND MOUNTING BRACKET ARE CRACKED.  REPAIRED NACELLE DECK AND STIFFENER IAW EA 6-54-31, AND EA 6-54-33.
